Get E-Book on COVID-19

Q. I have thyroid problem and weight gain problem. I want to lose my weight.

Answered by
Dr. Shaikh Sadaf
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 03, 2018

Hello doctor,

I have a thyroid problem and weight gain problem. I want to lose my weight. TSH is 7.63. I take Thyronorm 100 for last three years.

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hello,

Welcome to icliniq.com.

There are a few things that you need to know.

  1. Your TSH (thyroid stimulating hormone) is slightly high and therefore you have sub-clinical hypothyroidism and therefore there is no need to take any treatment.
  2. Your cholesterol is high. You must do diet and exercise to reduce your weight and cholesterol as well.
  3. Try walking briskly for 60 minutes daily. Also avoid junk foods, cold drinks, fried foods, sweets, etc.
  4. Try to incorporate more fruits and vegetables (at least five servings) in your diet. Make all this a permanent lifestyle change.
  5. Drink 8 to 10 glasses of water daily.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Related Questions:
My blood report shows some abnormalities. How can they be corrected?
What can be done for sudden chest and back pain?
What does my low AMH level indicate?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why am I having raised cholesterol levels?

Query: Hi doctor, I recently had a full blood count done and would like a second opinion on the results. It was my cholesterol which surprised me. I have never suffered from high cholesterol but over the past three years, it has kept up and recent tests showed serum cholesterol 7 mmol/L/HDL, 1.25 mmol/L/L...  Read Full »

How can I lose weight?

Query: Hello doctor, I am 171 cm tall, 38 years old, and 80 kg weight. Since the last one to five months, I have left wheat 80 % from my diet and following on average 1000 to 1500 calorie diet everyday. Initially, I lost weight from 80 to 78 kg in two weeks, but now I am stuck on 79 kg weight. I do not k...  Read Full »

Smart Ways to Lose Weight

Article Overview: Following a strict diet and exercise routine can be a difficult task for many. This article will explain how you can smartly lose weight without sacrificing your favorite food or without vigorous exercises. Read Article


Dr. Sheetal Kamble
Fitness Expert

Many people are tired of sacrificing their favorite food and unable to find extra time for a workout. We all know how difficult it is to reduce weight by controlling food habits and exercises. In this article, I will be giving you few tips to lose approximately 2 lbs of weight weekly just by perform...  Read Article

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.